A+ CATEGORY SCIENTIFIC UNIT

PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On multiplicative decompositions of polynomial sequences, II

Volume 186 / 2018

L. Hajdu, A. Sárközy Acta Arithmetica 186 (2018), 191-200 MSC: 11N25, 11N32, 11D41. DOI: 10.4064/aa171116-7-3 Published online: 12 October 2018

Abstract

In an earlier paper we studied the multiplicative decomposability of polynomial sequences $\{f(x):x\in\mathbb{Z},\, f(x) \gt 0\}$ for polynomials of second degree with integer coefficients. Here we study the decomposability of such sequences for polynomials of degree greater than $2$.

Authors

  • L. HajduInstitute of Mathematics
    University of Debrecen
    P.O. Box 12
    H-4010 Debrecen, Hungary
    e-mail
  • A. SárközyInstitute of Mathematics
    Eötvös Loránd University
    Pázmány Péter sétány 1/C
    H-1117 Budapest, Hungary
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image